# SDR DALA2021060403081

- Difficulty date: June 1, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 263
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 CORROSION ON FWD CENTER STRAP ON STA 263 BTW LBL 14 AND RBL 7 ( FWD SETTLEMENT) AT NLG WHEEL WELL. CORRECTIVE ACTION: SUMMARY OF NRC 00461. FWD CENTER STRAP ON STA 263 BTW LBL 14 AND RBL 7 ( FWD SETTLEMENT) OUT OF LIMITS WAS REPLACED PER DWG. (1825954)
